# SDR UIEA2013071700383

- Difficulty date: June 28, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 83,268 hours, 15,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 140-160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, DENT IN SKIN ON RT SIDE OF FUSELAGE BETWEEN BSTA 140-160 & STR 24R-26R.   ACCOMPLISHED PERMANENT REPAIR BY INSTALLING REINFORCING DOUBLER AND TRIMMING OUT DENT IAW EA 5300-28-A4695, REV ORIG & IAW EO.
